Skip to content
My WebMD Sign In, Sign Up
Sore and tired
avatar
Rosalenna posted:
It's been a very long time since I've posted anything, but I have been checking in when I can. This year has been one of those roller coster rides that never seems to end. On 1/3 our younger daughter who is now 17yrs old had to have a full spinal fusion due to advanced scoliosis. It went well and they released her 6 days later. Even though she wasn't eating, had not had a b.... movement, and she kept complaining about stomach pain. We were told that her systems were not fully awake yet but that she was doing well. Ok we got your baby home so we were happy. Well once she got home she looked like she was a walking skeleton. The hospital called to check in on her and I told them everything and they said it was normal. Ok? Well on the night of the 3rd day after her release she started vomiting non stop (bile) I called the hospital and they told me it was the flu. After 12hrs of vomiting we ignored the hospital and took her to the ER well after some more time they sent us back to our surgeons hospital and They discovered because of the surgery she developed SMA syndrome. We almost lost her but they got her back to us. So she was in the hospital for 30 days and then came home with a feeding tube. We finally got rid of that 2wks ago! That was a great day! But then we had to let go of our oldest dog last week. Tat really took a tole on the entire family. So here we are... Needless to say I have been in one of the longest, strongest flares not just my muscles but also my arthritic joints more then usual. My dr the only dr in our town who treats fibro just prescribed hydrocodone 4times daily. Well needless to say it doesn't always work. So here I am.. Sore and tired. Sorry if this is just a post of complaints, we are so happy that our daughter is on the mend and with us! If anyone has other suggestions for the pain I am open to suggestions. I'm also on savella, trazodone, tramadol, gabapentin, and naproxen. I hope you all are well and have an amazing weekend!
Reply
 
avatar
An_251335 responded:
I'm sorry to hear about all your troubles. Life can take us down some pretty tough roads. I am concerned that you are taking Gabapentin along with Hydrocodone and Tramadol. Please make sure that you do NOT follow the directions for the HC, but take only half of what is prescribed. If you aren't careful, you can become dependent very quickly on the Hydo. All of these drugs are very dangerous and even deadly. Exercise, hot baths and massages work wonders. I have run the gambet with the pain meds and antidepresants and they all lead to the same end result.. . .A sudden realization you care addicted. Please be careful and best wishes that you get this under control.
 
avatar
xperky responded:
Oh my goodness! You have been under constant stress for a long time now and you must be flaring horribly.

I just lost my oldest cat, so I can empathize with your sadness there. You must be so mad about your daughter's troubles not being taken seriously enough, early on. Tons of stress for you there. It's so good she is improving now.

My guess is that all the medicine you need right now will start to be more and more effective as you recover from all the stress in your life. Once you start to feel better, and I bet you will, you can think about tapering off the pain med a little. I know a nice hot bath can help me deal with stress and pain, so I recommend that a few times a week!

Take care, and hugs to you and your daughter.
With Compassion,
Margaret


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
462 of 537 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.